Dr. Xinxin CHEN


Maître de Conférence à Institut Camille Jordan, Université Claude Bernard Lyon 1

ICJ (UMR 5208), Bureau 244, Bâtiment Braconnier, 43 boulevard du 11 novembre 1918, 69622 Villeurbanne cedex

xchen AT math.univ-lyon1.fr

+33 (0)

Research interests

  • Branching Brownian motion and related models
  • Random walks in random environment on trees/graphs
  • Infinite particles systems and their fixed points


Here is my CV : in English.


BQR 2014.
ANR/FNS MALIN- Marches aléatoires en interaction 2017-2020. Membre.

Publications and preprints

They can be found here

  • Chen, X., He, H. and Mallein, B. (2020),
    Branching Brownian motion conditioned on small maximum, preprint arXiv:2007.00405.

  • Chen, X. and Ma, C. (2019),
    On the tail distribution of the solution to some distribution equation, preprint arXiv:1903.10755

  • Chen, X. and He, H. (2020+),
    Lower deviation and moderate deviation probabilities for maximum of a branching random walk,
    Annales de l'Institut Henri Poincaré. Probab. Statist., (to appear)

  • Chen, X. and He, H. (2019),
    On large deviation probabilities for empirical distribution of supercritical branching random walks with unbounded displacements,
    Prob. Theory and Rel. Fields, 175(1-2), pp. 255-307.

  • Chen, X. and Guillotin-Plantard, N. (2019),
    Branching processes in correlated random environment,
    Electronic Communication of Probability, 24(7), 13pp.

  • Chen, X., Madaule, T. and Mallein, B. (2019),
    On the trajectory of an individual chosen according to supercritical Gibbs measure in the branching random walk,
    Stochastic Processes and their Applications 129(10), pp. 3821-3858.

  • Andreoletti, P. and Chen, X. (2018),
    Range and critical generations of a random walk on Galton-Watson trees,
    Annales de l'Institut Henri Poincaré. Probab. Statist. 54(1), pp. 466-513.

  • Chen, X. and Zeng, X. (2018),
    Speed of vertex reinforced jump process on Galton-Watson trees,
    Journal of Theoretical Probability, 31(2), pp. 1166-1211.

  • Chen, X. and Miermont, G. (2017),
    Long Brownian bridges in hyperbolic spaces converge to Brownian trees,
    Electronic Journal of Probability, 22(58), 15 pp.

  • Chen, X. (2015),
    A necessary and sufficient condition for the non-trivial limit of the derivative martingale in a branching random walk,
    Advances of Applied Probability, 47(3), pp. 741-760.

  • Chen, X. (2015),
    Scaling limit of the path leading to the leftmost particle in a branching random walk,
    Theory of Probability and its Applications, 59(4), pp. 567-589.

  • Chen, X. (2013),
    Waiting times for particles in a branching Brownian motion to reach the rightmost position,
    Stochastic Processes and their Applications 123(8), pp. 3153-3182.

  • Chen, X. (2013),
    Convergence rate of the limit theorem of a Galton-Watson tree with neutral mutations,
    Statistics and Probability Letters 83, pp. 588-595.
  • Ongoing Works

  • Randomly biased random walk on G-W tree in the sub-diffusive or diffusive case and Multi-type branching process. (with Loïc de Raphélis)

  • Randomly biased random walk on G-W tree in the slow movement regime. (with Pierre Andreoletti)

  • Inhomogeneous branching Brownian motion. (with Lisa Hartung, Hui He and Bastien Mallein)

  • Extremal process of BBM viewed as a fixed point of some infinite particle system. (with Christophe Garban and Atul Shekhar)
  • Teaching

    Current courses

    Past courses and TA

    • Markov chain (2014-2019, CM+TD+TP), Probability (CM+TD)
    • Statistics (2019, TD)
    • Fundamentals of mathematics II (2018-2020, TD)
    • Probability (2016-2018, TD)
    • Algebra III (2016-2017, TD)
    • Stochastic processes and statistics (2014-2015, TD)
    • Complex analysis (2014, TD)
    • Measure and Integration (2014, 2018-2020, TD)
    • Algebra I (2014, TD)